# SDR MWEA96340

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 199-211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, CORROSION FOUND ON LT FLAP INSIDE SURFACE OF UPPER AND LOWER SKINS STA XFLS 199-211 AND ADJOINING RIB AT STA XFLS 201.  ALSO, ON LDG EDGE NOSE RIB SUPPORT AT STA XFLS201.  REMOVED CORROSION, INSTALLED NEW RIBS IAW SRM 57-01 PG 1.
